# SDR IXXA20230321023

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 98,865 hours, 31,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT EMERGENCY FLASHLIGHT TEST LIGHT NO ILLUMINATING. REMOVED AND REPLACED BATTERY IN ACCORDANCE WITH B767 AMM 25-64-02. OPERATIONAL CHECK GOOD.
